# SDR SWIA200110104

- Difficulty date: August 15, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 19,871 hours, 28,001 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Uplock Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF RIGHT GEAR A & B RED LIGHTS REMAINED ON AND IT FELT LIKE GEAR WAS STILL DOWN.  WHILE READING QRH, LEFT MAIN A & B RED LIGHTS CAME ON AND AIRPLANE YAWED TO THE LEFT, THEN TO THE RIGHT, FOLLOWED BY ALL LIGHTS OUT.TIGHTENED CONNECTOR AT LEFT AND RIGHT MAIN UPLOCK SENSORS.  CYCLED GEAR 20 TIMES.  OPS CHECK GOOD.
